Binary Variables and Sufficiency: Generalizing Conditional Logit

Magnac, Thierry (2004) Binary Variables and Sufficiency: Generalizing Conditional Logit. Econometrica, 72 (6). pp. 1859-1876.

[img]
Preview
Text
Download (242kB) | Preview
Official URL: http://tse-fr.eu/pub/2273
Item Type: Article
Language: English
Date: November 2004
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:52
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:2273
URI: http://publications.ut-capitole.fr/id/eprint/2163

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year